T Nation

Loss of Libido and Erections after Months Course of Oxys


#1

Ok so I never done any research before I took steroids what I know was stupid .i took a months course of Oxys with no pct and was fine after for like 3 weeks then all of a sudden could barely get ectections and lost all my labido Iv been like this for 6 weeks now and was wondering what advice use could give me on if to start a pct and what to do .....any advice would be appreciated I'm freaking out


#2

Why havent you tried to pct soon after realising you were stupid lol?

I don't think Oxys aromatize, so youve killed your own natural test production and have no estrogen either... or something along those lines!?

Probably best to run some nolvadex for 6-8 weeks @ 20mg a day and then get blood work or vise versa.


#3

Because I just assumed my labido and that would come back and didn't know anything about pct until the past week where I have really been researching and thank you I will give it a try


#4

Ok so had my bloods taken is it worth me running a nolvadex or is everything looking fine ? The doctor said I'm completly fine but not sure think I'm on the lower end with my testosterone